# SDR SWAA2023072179841

- Difficulty date: July 18, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N8706W
- Make and model: Boeing 737-8
- Aircraft serial: 42559
- Aircraft time: 12,476 hours, 5,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLE SHOOTING EMERGENCY EXIT LIGHTS FOUND EMERGENCY EXIT ISLE LIGHTS OUT AT SEAT ROW 10 AND 14 DEF<[01] REPLACED EMERG LIGHT BATTERY PACK AT STA 500C +7 RIGHT SIDE CABIN BEHIND DADO PANEL IAW 33-51-06-960-802. TESTS GOOD;[02] VERIFIED ITEM 1 C/W
